Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 66, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 16, 2012, 11:57 AM CDT for Nueces County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2012, 11:57 AM CDT (16:57 UTC)
- Expired
- Apr 16, 2012, 12:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 31 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 12:11 PM CDT | HAIL 1.25 | 7 Sse Cc Nas, TX | HAIL BROKE FLOOD LIGHTS AT THE ISLAND ITALIAN RESTAURANT ON NORTH PADRE ISLAND |
| Apr 16, 12:27 PM CDT | HAIL 1.5 | 8 Se Cc Nas, TX | FELL ON THE BEACH AT THE HOLIDAY INN ON NORTH PADRE ISLAND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 8:07 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2418 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
111
WUUS54 KCRP 161657
SVRCRP
TXC355-161730-
/O.NEW.KCRP.SV.W.0066.120416T1657Z-120416T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1157 AM CDT MON APR 16 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 1230 PM CDT
* AT 1153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WALDRON FIELD...OR 12 MILES SOUTHEAST OF CORPUS CHRISTI...AND
MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
MUSTANG ISLAND STATE PARK...
PADRE BALLI PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN TEXAS.
&&
LAT...LON 2763 9726 2758 9729 2765 9735 2772 9728
2769 9723 2771 9719 2774 9717 2776 9719
2779 9713 2781 9714 2782 9717 2785 9713
2778 9708 2760 9720 2757 9728
TIME...MOT...LOC 1656Z 236DEG 14KT 2763 9727
$$
HART2 follow-up statements
213
WWUS54 KCRP 161716
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1216 PM CDT MON APR 16 2012
TXC355-161730-
/O.CON.KCRP.SV.W.0066.000000T0000Z-120416T1730Z/
NUECES-
1216 PM CDT MON APR 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHEASTERN NUECES COUNTY...
AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED ACROSS NORTHERN PADRE ISLAND AND SOUTHERN MUSTANG
ISLAND...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
MUSTANG ISLAND STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL TO NEAR QUARTER SIZE HAS BEEN REPORTED ACROSS NORTHERN PADRE
ISLAND WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN TEXAS.
&&
LAT...LON 2763 9726 2758 9729 2770 9725 2769 9723
2771 9719 2774 9717 2776 9719 2779 9713
2781 9714 2782 9717 2785 9713 2778 9708
2760 9720 2757 9728
TIME...MOT...LOC 1714Z 243DEG 13KT 2762 9720
$$
HART568
WWUS54 KCRP 161727
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1227 PM CDT MON APR 16 2012
TXC355-161735-
/O.EXP.KCRP.SV.W.0066.000000T0000Z-120416T1730Z/
NUECES-
1227 PM CDT MON APR 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NUECES COUNTY
WILL EXPIRE AT 1230 PM CDT...
THE SEVERE THUNDERSTORM HAS PUSHED INTO THE WESTERN GULF. QUARTER
SIZE HAIL WAS REPORTED AT BUSINESSES ON NORTHERN AREAS OF PADRE
ISLAND WITH SOME OUTSIDE BUSINESS LIGHTS DAMAGED.
ANOTHER STRONG STORM WILL APPROACH PADRE ISLAND AND MUSTANG ISLAND
FROM THE SOUTHWEST WITHIN THE NEXT HOUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN TEXAS.
LAT...LON 2763 9726 2758 9729 2770 9725 2769 9723
2771 9719 2774 9717 2776 9719 2779 9713
2781 9714 2782 9717 2785 9713 2778 9708
2760 9720 2757 9728
TIME...MOT...LOC 1725Z 243DEG 13KT 2764 9716
$$
HARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:59 AM CDT, 4 hours 58 minutes earlier.
Area forecast discussion, Apr 16, 6:59 AM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
659 AM CDT MON APR 16 2012
.DISCUSSION...SEE AVIATION SECTION BELOW.
&&
.AVIATION...A MEANDERING COLD FRONT DRAPED ACROSS S TX IS
COMBINING WITH AN UPPER DISTURBANCE AND ABUNDANT MOISTURE AND IS
PRODUCING SCATTERED TSRA'S THIS MORNING. SCT TO NUM TSRA'S ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON. GENERALLY MVFR
CONDITIONS WILL PREVAIL BUT TSRA'S WILL LOWER CONDITIONS TO IFR AT
TIMES. THE BEST CHC FOR STRONG STORMS WITH HEAVY RAINFALL WILL BE
ALONG AND NEAR THE BDRY. THERE MAY BE BREAKS IN CONVECTION BUT
WILL GENERALLY BE ONGOING MUCH OF THE DAY. RAIN CHCS WILL DIMINISH
FROM W TO E TONIGHT AND TUE MORNING AS THE UPPER SYSTEM MOVES E OF
THE AREA.
&&
.PREV DISCUSSION... /ISSUED 404 AM CDT MON APR 16 2012/
SHORT TERM (TODAY THROUGH TUESDAY)...A COLD FRONT IS CURRENTLY
DRAPED ALONG THE COAST THIS MORNING AND IS EXPECTED TO MEANDER
ACROSS THE COASTAL BEND AND NEAR SHORE WATERS THROUGH THE DAY. THIS
WILL PROVIDE FOCUS FOR HEAVY RAINFALL TODAY AND INTO TONIGHT BEFORE
PUSHING OFFSHORE BY TUESDAY. THERE REMAINS SOME UNCERTAINTY AS TO
WHERE THE POSITION OF THE BDRY WILL BE TODAY WHICH WILL DETERMINE
WHERE THE HEAVIEST AMOUNTS OF RAINFALL WILL OCCUR. THE BDRY IS
EXPECTED TO REMAIN SOMEWHERE EAST OF HIGHWAY 281. A DIFFLUENT FLOW
ALOFT WILL CONTINUE AS UPPER POLAR JET APPROACHES S TX AND
SUBTROPICAL JET REMAINS JUST TO THE S. ENERGY ASSOCIATED WITH A LONG
WAVE TROF AND THE UPPER JETS WILL COMBINE WITH 2600 K/JG CAPE AND
LI'S OF -8 ACROSS THE SRN COASTAL BEND...PER THE GFS...THIS
AFTERNOON TO PRODUCE SCT TO NUM TSRA'S. SOME STORMS COULD BECOME
STRONG TO BRIEFLY PULSE SVR AT TIMES AS THE AIRMASS HEATS UP AFTER
SUNRISE...MAINLY ALONG THE BDRY AND IN THE WARM SECTOR. BEHIND THE
BDRY...SCT ELEVATED CONVECTION WILL CONTINUE DUE TO WEAK ISENTROPIC
LIFT AND CONVERGENCE AHD OF AND ALONG THE 850MB BDRY. MOST MODELS
AND HPC SHOW AROUND 1 INCH TO 1.5 INCHES OF RAINFALL TODAY THROUGH
TONIGHT ACROSS MAINLY THE FAR E TO SE PORTIONS OF THE CWA. AM
EXPECTING ISOLD AMOUNTS OF 2 TO 4 INCHES...LEADING TO LOCALIZED
FLOODING. THE UPPER TROF AXIS WILL MOVE ACROSS THE AREA TONIGHT AND
EXIT THE AREA TO THE E BY TUE WITH RAIN ENDING FROM W TO E TONIGHT
THRU TUE MORNING.
TEMPS WILL BE SLIGHTLY COOLER TODAY...DUE PARTLY TO WEAK CAA AND
PARTLY TO INCREASED CLOUDS/RAIN. THE BDRY IS PROGD TO SHIFT OFFSHORE
BY EARLY TUE WITH SLIGHTLY DRIER AIRMASS FILTERING INTO S TX.
HOWEVER TEMPS ARE EXPECTED TO BE A COUPLE OF DEGREES WARMER DUE TO
DECREASING CLOUDS AND THE DRIER AIRMASS.
MARINE... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE
WATERS UNTIL 1 PM FOR SEAS AROUND 7FT. WINDS WILL GENERALLY BE WEAK
TO MODERATE OUT OF THE SE ACROSS THE COASTAL WATERS TODAY.
HOWEVER...A MEANDERING COLD FRONT WILL LEAD TO WINDS BEING MORE
VARIABLE ACROSS THE BAYS AND POSSIBLY NEARSHORE. THE BDRY IS
EXPECTED TO PUSH OFFSHORE BY TUE MORNING LEADING TO A WEAK TO MOD
NLY FLOW.
MOD TO HIGH RIP CURRENT RISK CONTINUES TODAY...AS A RESULT OF THE
LONG PERIOD LARGE SWELLS.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...A WEAK SURFACE HIGH
PRESSURE RIDGE NUDGES INTO THE AREA TUESDAY NIGHT AS THE MID LEVEL
SHORT WAVE TROUGH EXITS TO THE EAST. COOLER AND DRIER CONDITIONS
ARE EXPECTED THROUGH WEDNESDAY NIGHT. ECMWF/CMC/GFS MODELS SHOW A
SHORT WAVE TROUGH DIGGING SOUTHEAST INTO THE SOUTHERN PLAINS BY
FRIDAY. NOT CONFIDENT IN AMOUNT OF MOISTURE RTURN AVAILABLE IN
ADVANCE OF THIS NEXT SYSTEM. WILL CONTINUE TO SHOW A SLIGHT CHANCE
FOR THUNDERSTORMS FRIDAY-FRIDAY NIGHT. EXPECT COLD FRONT TO MOVE
THROUGH THE AREA LATE FRIDAY NIGHT WITH COOLER TEMPERATURES IN
STORE FOR THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 81 69 83 64 82 / 70 50 20 10 10
VICTORIA 79 63 81 60 80 / 60 40 20 10 10
LAREDO 87 66 88 67 90 / 40 10 10 10 10
ALICE 82 66 84 63 84 / 70 30 10 10 10
ROCKPORT 78 71 80 68 81 / 70 50 20 10 10
COTULLA 86 60 87 62 86 / 30 10 10 10 10
KINGSVILLE 82 66 84 64 83 / 70 50 20 10 10
NAVY CORPUS 79 72 81 68 79 / 70 50 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TE/81...SHORT TERM
TT/89...LONG TERMHazardous weather outlook, Apr 16, 4:20 AM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 420 AM CDT MON APR 16 2012 TXZ229>234-239>247-170930- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 420 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED TODAY. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL AND WINDS GUSTING TO AROUND 45 MPH. BRIEF ISOLATED SEVERE STORMS ARE POSSIBLE. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 1.5 INCHES WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE. THESE AMOUNTS MAY LEAD TO LOCALIZED FLOODING. A MODERATE TO HIGH RISK OF RIP CURRENTS CONTINUES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COAST TUESDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-170930- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 420 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED TODAY. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL AND WINDS GUSTING TO 35 KNOTS OR GREATER. BRIEF ISOLATED SEVERE STORMS ARE POSSIBLE. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM ACROSS THE OFFSHORE WATERS DUE TO 7 FOOT SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/TMT
In the hours before
Special weather statement, Apr 16, 10:35 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1035 AM CDT MON APR 16 2012 TXZ242>247-161630- ARANSAS-CALHOUN-KLEBERG-NUECES-REFUGIO-SAN PATRICIO- 1035 AM CDT MON APR 16 2012 ...STRONG THUNDERSTORMS WERE AFFECTING ARANSAS...CALHOUN...KLEBERG... NUECES...REFUGIO AND SAN PATRICIO COUNTIES... AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BAYSIDE...TO FLOUR BLUFF AND CORPUS CHRISTI...TO EASTERN KLEBERG COUNTY...SLOWLY MOVING EAST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS ALONG WITH PEA TO DIME SIZE HAIL. IN ADDITION...PERIODS OF TORRENTIAL RAINFALL MAY LEAD TO FLOODING SITUATIONS. HART
Local storm report, Apr 16, 10:47 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1047 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLASH FLOOD 3 NNE ROBSTOWN 27.84N 97.64W
04/16/2012 NUECES TX TRAINED SPOTTER
STREET FLOODING AT HWY 77 AND LEOPARD ST.
&&
PZABELLocal storm report, Apr 16, 11:15 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1115 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM FLASH FLOOD 3 NW ROBSTOWN 27.83N 97.70W
04/16/2012 NUECES TX DEPT OF HIGHWAYS
INTERSECTION OF FM 624 AND US 77 CLOSED IN CALALLEN.
1033 AM FLASH FLOOD PORTLAND 27.88N 97.33W
04/16/2012 SAN PATRICIO TX DEPT OF HIGHWAYS
NUMEROUS ROADS FLOODED IN THE AREA...INCLUDING FM 893 AT
MEMORIAL PARKWAY.
1033 AM FLASH FLOOD GREGORY 27.92N 97.29W
04/16/2012 SAN PATRICIO TX DEPT OF HIGHWAYS
SPUR 202 AND FM 3284 ARE FLOODED.
1033 AM FLASH FLOOD CORPUS CHRISTI 27.71N 97.29W
04/16/2012 NUECES TX DEPT OF HIGHWAYS
NUMEROUS ROADS AND INTERSECTIONS FLOODED... I37 UNDER US
181...TURNAROUND NEAR NUECES CAUSWAY...MANY OTHERS.
&&
PZABELLocal storm report, Apr 16, 11:29 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1129 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 AM FLASH FLOOD 7 S BAYSIDE 27.97N 97.24W
04/16/2012 SAN PATRICIO TX EMERGENCY MNGR
MORE THAN 15 INCHES OF STORM TOTAL RAINFALL.
1023 AM TSTM WND GST 7 S BAYSIDE 27.97N 97.24W
04/16/2012 E60 MPH SAN PATRICIO TX EMERGENCY MNGR
ALSO PEA SIZE HAIL.
&&
PZABELSpecial weather statement, Apr 16, 11:47 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1147 AM CDT MON APR 16 2012 TXZ242-243-245-161745- ARANSAS-KLEBERG-NUECES- 1147 AM CDT MON APR 16 2012 ...A STRONG THUNDERSTORM WAS AFFECTING KLEBERG AND NUECES COUNTIES... AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WALDRON FIELD...OR 12 MILES SOUTHEAST OF CORPUS CHRISTI...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH FLOODING RAINS. AN ADDITIONAL STRONG STORM WAS AFFECTING EASTERN KLEBERG COUNTY. THIS STORM MAY ALSO PRODUCE WIND GUSTS TO AROUND 40 MPH AND PEA SIZE HAIL. HART
Local storm report, Apr 16, 11:54 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1154 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HEAVY RAIN 3 NE ROBSTOWN 27.83N 97.63W
04/16/2012 M6.25 INCH NUECES TX TRAINED SPOTTER
RAINFALL TOTAL SINCE 745 AM NEAR VIOLET AND LEOPARD IN
CALALLEN AREA.
&&
PZABELThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 63 min |
| Apr 15, 7:39 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio, Victoria | 36 min |
| Apr 15, 8:11 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 49 min |
| Apr 15, 10:00 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
| Apr 15, 11:10 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 50 min |
| Apr 15, 11:25 PM CDT | Areal Flood Advisory | CRP | Refugio | 65 min |
| Apr 16, 12:11 AM CDT | Flash Flood Warning | CRP | Refugio | 3 hr |
| Apr 16, 1:31 AM CDT | Special Marine Warning | CRP | 119 min | |
| Apr 16, 1:33 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 57 min |
| Apr 16, 1:56 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun | 2 hr |
| Apr 16, 2:33 AM CDT | River Flood Warning | CRP | Refugio | 18 hr |
| Apr 16, 3:34 AM CDT | Special Marine Warning | CRP | 56 min | |
| Apr 16, 5:05 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio | 115 min |
| Apr 16, 5:28 AM CDT | Tornado Warning | CRP | San Patricio | 32 min |
| Apr 16, 5:32 AM CDT | Flash Flood Warning | CRP | San Patricio | 118 min |
| Apr 16, 5:58 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 32 min |
| Apr 16, 6:31 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 29 min |
| Apr 16, 7:08 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 37 min |
| Apr 16, 7:19 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 41 min |
| Apr 16, 7:22 AM CDT | Flash Flood Warning | CRP | Aransas, San Patricio | 113 min |
| Apr 16, 7:27 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 33 min |
| Apr 16, 8:00 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 45 min |
| Apr 16, 8:08 AM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 8:54 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 51 min |
| Apr 16, 8:59 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:02 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 43 min |
| Apr 16, 9:17 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 118 min |
| Apr 16, 9:23 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 37 min |
| Apr 16, 9:29 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:41 AM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 16, 9:43 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 2 hr |
| Apr 16, 9:46 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 44 min |
| Apr 16, 10:31 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| Apr 16, 10:39 AM CDT | Special Marine Warning | CRP | 81 min | |
| Apr 16, 10:50 AM CDT | Flash Flood Watch | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 5 hr |
| Apr 16, 10:50 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 115 min |
| Apr 16, 10:58 AM CDT | Tornado Warning | CRP | Aransas | 32 min |
| Apr 16, 11:08 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 112 min |
| Apr 16, 12:01 PM CDT | Special Marine Warning | CRP | 59 min | |
| Apr 16, 12:09 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 111 min |
| Apr 16, 12:39 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Apr 16, 12:39 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 36 min |
| Apr 16, 12:53 PM CDT | Special Marine Warning | CRP | 82 min | |
| Apr 16, 1:23 PM CDT | Areal Flood Warning | CRP | Aransas, San Patricio | 6 hr |
| Apr 16, 1:50 PM CDT | Special Marine Warning | CRP | 85 min | |
| Apr 16, 2:53 PM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 4:08 PM CDT | Special Marine Warning | CRP | 101 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.